Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 3, NWS Hastings, NE

April 29, 2010Jewell County, Kansas

NWS Hastings, NE issued this tornado warning at Apr 29, 2010, 7:09 PM CDT for Jewell County, Kansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2010, 7:09 PM CDT (00:09 UTC)
Expired
Apr 29, 2010, 7:26 PM CDT
In force
17 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 74 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 4:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WFUS53 KGID 300009
TORGID
KSC089-300045-
/O.NEW.KGID.TO.W.0003.100430T0009Z-100430T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT THU APR 29 2010

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR RANDALL...OR 16 MILES NORTH OF BELOIT...AND
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTROSE...FORMOSO AND LOVEWELL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

&&

LAT...LON 3960 9797 3968 9820 4000 9795 4000 9792
      3966 9792
TIME...MOT...LOC 0009Z 212DEG 36KT 3973 9800

$$

KB
2 follow-up statements
265 
WWUS53 KGID 300016
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
716 PM CDT THU APR 29 2010

KSC089-300045-
/O.CON.KGID.TO.W.0003.000000T0000Z-100430T0045Z/
JEWELL KS-
716 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL JEWELL COUNTY
UNTIL 745 PM CDT...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR FORMOSO...OR 21 MILES NORTHWEST OF
CONCORDIA...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN JEWELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3966 9792 3976 9813 3998 9793
TIME...MOT...LOC 0016Z 209DEG 36KT 3980 9794

$$

KB
333 
WWUS53 KGID 300026
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT THU APR 29 2010

KSC089-300036-
/O.CAN.KGID.TO.W.0003.000000T0000Z-100430T0045Z/
JEWELL KS-
726 PM CDT THU APR 29 2010

...THE TORNADO WARNING FOR EAST CENTRAL JEWELL COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN HASTINGS.

LAT...LON 3966 9792 3976 9813 3998 9793
TIME...MOT...LOC 0026Z 209DEG 36KT 3989 9788

$$

KB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:58 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 29, 6:58 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT THU APR 29 2010

.AVIATION...00Z KGRI TAF. LOW CLOUDS HAVE RAPIDLY DEVELOPED AND
WILL CONTINUE TO LOWER OVER THE NEXT SEVERAL HOURS. THERE HAVE
BEEN A FEW SPRINKLES AROUND...AND THIS ACTIVITY IS EXPECTED TO
INCREASE AFTER SUNSET. BEST CHANCE FOR SHOWERS AND THUNDERSTORMS AT
KGRI WILL BE BETWEEN 9PM AND MIDNIGHT. WIND SHOULD REMAIN OUT OF
THE NORTH TONIGHT AND THEN BECOME MORE WESTERLY BY TOMORROW
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 245 PM CDT THU APR 29 2010/

SHORT TERM...TONIGHT THROUGH 12Z SATURDAY.  THE MAIN CONCERNS WILL
BE THE CHANCE OF SHOWERS/THUNDERSTORMS TONIGHT AND FRIDAY.
AFTERNOON SURFACE ANALYSIS PLACED A FRONTAL BOUNDARY FROM EASTERN
NEBRASKA SOUTHWARD INTO CENTRAL AND SOUTHWEST KANSAS.  THE FRONT IS
EXPECTED TO BE THE PRIMARY FOCUS FOR STRONG TO SEVERE THUNDERSTORMS
LATE THIS AFTERNOON INTO THE EVENING.  BEHIND THE FRONT...A MID
LEVEL WAVE WILL HELP GENERATE A SECONDARY AREA OF CONVECTION ACROSS
PARTS OF CENTRAL NEBRASKA INTO NORTH CENTRAL KANSAS. THE INSTABILITY
AXIS ASSOCIATED WITH THE SOUTHERN FRONTAL BOUNDARY COULD CLIP THE
FAR SOUTH AND EAST PART OF THE FORECAST AREA THIS EVENING...WHILE
AREAS BEHIND THE FRONT WILL HAVE MUCH LESS INSTABILITY AVAILABLE.
THIS SHOULD KEEP THE PRIMARY SEVERE WEATHER THREAT LOCATED SOUTH AND
EAST OF A LINE FROM ROUGHLY OSCEOLA TO OSBORNE...THOUGH AN ISOLATED
STRONG STORM CANNOT BE RULED OUT FARTHER NORTH AND WEST. THE MID
LEVEL DEFORMATION ZONE IS SLOW TO MOVE EAST TONIGHT...AND HAVE
KEPT A CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS IN THE FORECAST
THROUGH THE OVERNIGHT HOURS.

FRIDAY IS POTENTIALLY LOOKING WETTER THAN IT DID 24 HOURS AGO WITH
THE 12Z NAM/GFS BOTH BRINGING ACROSS ANOTHER MID LEVEL WAVE.
INSTABILITY IS NOT VERY HIGH WITH MUCAPE VALUES OF ONLY 100-300
J/KG.  DEBATED ADDING ISOLATED THUNDERSTORMS TO THE GRIDS...BUT
DECIDED TO JUST GO WITH SHOWERS FOR NOW SINCE THE THUNDERSTORM
CHANCES APPEAR TO BE QUITE LIMITED.  HAVE BOOSTED POPS ON FRIDAY
INTO THE 40 PERCENT RANGE ACROSS THE CENTRAL AND EAST...BUT DID NOT
WANT TO GO TOO HIGH SINCE THE 12Z ECMWF ALSO SHOWS THE WAVE
PASSING...BUT HAS LESSER QPF ASSOCIATED WITH IT.  HIGH TEMPERATURES
ON FRIDAY WERE ALSO COOLED A BIT WITH MORE CLOUDS IN THE
FORECAST. WILL AIM FOR HIGHS IN THE LOWER 60S. A FEW SHOWERS COULD
LINGER IN THE EAST FRIDAY EVENING....BUT CONFIDENCE IS NOT HIGH
ENOUGH IN THAT TO INTRODUCE POPS AT THIS POINT.

LONG TERM...12Z SATURDAY THROUGH THURSDAY. FOCUS IN ON
PRECIPITATION CHANCES LATE IN THE WEEKEND/EARLY NEXT WEEK AND
TEMPERATURES THROUGH THE PERIOD.

THE AREA WILL FIND ITSELF IN BETWEEN THE TWO MAIN WEATHER SYSTEMS OF
INTEREST ON SATURDAY. A LONGWAVE TROUGH WILL CONTINUE TO ENCOMPASS
MUCH OF THE CENTRAL AND WESTERN CONUS...BUT THE TWO EMBEDDED
CIRCULATION CENTERS WILL SPLIT THE AREA TO THE NORTH AND
SOUTH...WITH MAIN UPPER LOW CENTER OVER THE NORTHERN PLAINS/UPPER
MIDWEST INTO SOUTHERN CANADA AND ANOTHER SHORTWAVE EJECTING
NORTHEAST OUT OF THE BASE OF THE TROUGH REMAINING TO THE SOUTHEAST
ACROSS THE SOUTHERN PLAINS AND SOUTHEAST KANSAS INTO MO. DRY
CONDITIONS EXPECTED FOR THE CWA SATURDAY AND SATURDAY NIGHT IN
BETWEEN THESE WAVES...AND WESTERLY DOWNSLOPING WINDS WILL HELP TEMPS
CLIMB INTO THE LOWER TO MID 60S FOR HIGHS.

A BIT OF A MESSY UPPER-LEVEL PATTERN PREVAILS INTO SUNDAY AS
LONGWAVE TROUGH REMAINS IN PLACE OVER THE CENTRAL CONUS...WITH A FEW
EMBEDDED LOWS/SHORTWAVES OF INTEREST. MID-LEVEL FORCING INCREASES
ACROSS THE AREA SUNDAY AND SUNDAY NIGHT AHEAD OF SOME SHORTWAVE
ENERGY LIFTING OUT OF THE CENTRAL ROCKIES. THE SURFACE PATTERN IS
ALSO SOMEWHAT CONVOLUTED DUE TO THE INTERACTION BETWEEN VARIOUS
UPPER WAVES...BUT EXPECT A SURFACE BOUNDARY TO LIE SOMEWHERE ACROSS
NE OR KS AS MAIN MID/UPPER CIRCULATION OVER THE NORTHERN
PLAINS/UPPER MIDWEST DRIVES NORTHERLY WINDS FROM THE NORTHERN PLAINS
INTO KS OR NE...WHILE THE CYCLONIC CIRCULATION AROUND A DEEPENING
SURFACE LOW OVER THE TX PANHANDLE BRINGS SOUTHERLY WINDS INTO KS AND
POSSIBLY AS FAR NORTH AS SOUTHERN NE. EXACTLY WHERE THE BOUNDARY
DIVIDING THESE NORTHERLY AND SOUTHERLY WINDS SETS UP IS STILL
UNCERTAIN....BUT IT MAY AUGMENT THE MID-LEVEL FORCING TO PROVIDE A
BETTER CHANCE FOR SOME SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. MOISTURE AND RESULTANT INSTABILITY IS EXPECTED TO BE
LIMITED...BUT LIKELY ENOUGH TO SUPPORT AT LEAST SOME THUNDER
PARTICULARLY ACROSS THE SOUTH/SOUTHEAST CWA. A FEW SHOWERS MAY
LINGER INTO MONDAY AS THE MID/UPPER TROUGH AXIS CONTINUES TO SLIDE
ACROSS...BUT WILL SEE INCREASING SUBSIDENCE BY MONDAY EVENING AS THE
TROUGH AXIS PRESSES EAST OF THE AREA...AND WILL DRY THINGS OUT
ACCORDINGLY. CONCERNING TEMPS...CLOUDS/PRECIP WILL LIKELY HOLD HIGHS
IN THE LOWER/MID 60S IN MOST AREAS ON SUNDAY...BUT WILL START TO SEE
A REBOUND ON MONDAY AS HEIGHTS BEGIN TO RISE IN WAKE OF THE
DEPARTING TROUGH.

MAINTAINED A DRY FORECAST FOR THE REMAINDER OF THE PERIOD...ALTHOUGH
NOT COMPLETELY SOLD ON THIS IDEA. THE UPPER FLOW TRANSITIONS TO
ZONAL TO SOUTHWESTERLY TUESDAY AND WEDNESDAY...LEADING TO WARMING
TEMPS DURING THIS TIME. AN UPPER WAVE RIDING ACROSS THE NORTHERN
PLAINS/SOUTHERN CANADA SENDS A FRONT SOUTH TUESDAY OR TUESDAY
NIGHT...BUT MOISTURE AVAILABILITY IS STILL IN QUESTION AND
CONSIDERING THIS ALONG WITH THE LACK OF ANY UPPER FORCING THIS FAR
SOUTH...DECIDED TO KEEP THINGS DRY AT LEAST FOR THE TIME BEING BUT
THIS WILL NEED TO BE WATCHED. THE OTHER CONCERN IS WEDNESDAY NIGHT
OR THURSDAY AS VARIOUS MODELS SHOW A FAST-MOVING SHORTWAVE POSSIBLY
LIFTING OUT OF THE ROCKIES. AGAIN...WASN/T QUITE READY TO THROW IN
POPS AT THIS JUNCTURE BUT ANOTHER PERIOD TO KEEP AN EYE ON.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 29, 5:39 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
539 PM CDT THU APR 29 2010

KSZ005-006-017-NEZ039>041-046>049-060>064-072>076-082>085-301200-
PHILLIPS-SMITH-ROOKS-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-
POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-
ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
539 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
NORTHWEST OF A GENEVA TO NELSON LINE...AS WELL AS FOR PORTIONS
OF NORTH CENTRAL KANSAS NORTHWEST OF A MANKATO TO OSBORNE LINE.

.DAY ONE...TONIGHT.

AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE THIS
EVENING...PRIMARILY AFTER 8 PM...WITH THE MOST LIKELY THREAT
BEING HAIL TO THE SIZE OF NICKELS...AND GUSTY WINDS TO 50 MPH. THE
STRONGEST AND POTENTIALLY SEVERE THUNDERSTORMS WILL MOST LIKELY BE
CONFINED TO THE SOUTHEAST OF THIS GENEVA...NELSON...MANKATO...OSBORNE
LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA SUNDAY
AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ007-018-019-NEZ077-086-087-301200-
JEWELL-OSBORNE-MITCHELL-FILLMORE-NUCKOLLS-THAYER-
539 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
ALONG AND SOUTHEAST OF A GENEVA TO NELSON LINE...AS WELL AS FOR PORTIONS
OF NORTH CENTRAL KANSAS ALONG AND SOUTHEAST OF A MANKATO TO OSBORNE LINE.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS...THE
PRIMARY THREAT WILL BE LARGE HAIL TO THE SIZE OF
SILVER DOLLARS...DAMAGING WINDS OF 60 MPH...AND LOCALLY HEAVY
RAINFALL. THERE IS ALSO A SLIGHT CHANCE OF AN ISOLATED TORNADO
PRIMARILY TO THE SOUTHEAST OF A HEBRON NEBRASKA...TO BELOIT
KANSAS LINE.

THUNDERSTORMS WILL LINGER AFTER MIDNIGHT...HOWEVER THEY ARE NOT
EXPECTED TO BE AS STRONG.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA SUNDAY
AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING ACROSS
PORTIONS OF THE AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Apr 29, 6:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 E HUBBELL             40.01N 97.46W
04/29/2010  M1.75 INCH       THAYER             NE   TRAINED SPOTTER

&&

DOXEY
Local storm report, Apr 29, 6:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             GILEAD                  40.15N 97.42W
04/29/2010  M1.25 INCH       THAYER             NE   FIRE DEPT/RESCUE

            MOSTLY QUARTER SIZE HAIL, FEW LARGER

&&

DOXEY
Special weather statement, Apr 29, 6:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
649 PM CDT THU APR 29 2010

KSZ007-019-300015-
JEWELL KS-MITCHELL KS-
649 PM CDT THU APR 29 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MITCHELL AND JEWELL
COUNTIES UNTIL 715 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 20 MILES NORTH OF BELOIT...
MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FORMOSO...
  LOVEWELL STATE PARK...
  WEBBER...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3940 9839 3958 9848 3999 9806 3999 9792
      3965 9792 3942 9812
TIME...MOT...LOC 2349Z 218DEG 59KT 3978 9809

KB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:49 PM CDTSpecial Weather StatementGIDJewell26 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningGIDJewell24 min
Apr 29, 8:12 PM CDTSpecial Weather StatementGIDMitchell33 min
Apr 29, 8:26 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne34 min
Apr 29, 8:41 PM CDTAreal Flood WarningGIDJewell, Mitchell, Osborne6 hr
Apr 29, 8:57 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell, Osborne48 min
Apr 29, 9:45 PM CDTSevere Thunderstorm WarningGIDMitchell30 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.